MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown; therefore, date is approximated.
 
Event or Problem Description
A greenfield filter was implanted on (b)(6) 2005.On an unknown date it was noted that the filter was tilted.No patient complications were reported.
 
Event or Problem Description
A greenfield filter was implanted on (b)(6) 2005.On an unknown date it was noted that the filter was tilted.No patient complications were reported.It was further reported that the patient had a ct of their abdomen on (b)(6) 2017.The imaging showed that there is an ivc filter in place.The ivc filter is tilted with the apex of the filter touching the medial wall of the ivc.The ivc angulates toward the right at the level of the ivc filter due to the lumber scoliosis.The ivc filter tip is 2.2cm below the left renal vein which on the coronal imaging appears slightly lower than the right renal vein.The struts of the ivc filter appear intact without a significant degree of abnormal bend identified.No perforation of the ivc filter through the wall of the ivc is identified.There is no stenosis of the ivc.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9825888
Report Number2134265-2020-03149
Device Sequence Number3068320
Product Code DTK
UDI-Device Identifier08714729070276
UDI-Public08714729070276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2008
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0008080462
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR